# SDR MASA2016053112722

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 3,613 hours, 2,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR LOWER EXIT SIGN INOPERATIVE.
